# SDR CA980424013

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, AT 11,000 FEET, A NOISE WAS HEARD FOLLOWED BY AFT CARGO DOOR OPEN WARNING.  AIRCRAFT RETURNED TO DEPARTURE TERMINAL.  MAINTENANCE CHECK REVEALED DOOR HANDLE POPPED SLIGHTLY.  DOORS INDICATION CHECKED OK, BITE CHECK CARRIED OUT ON BOTH LANDING CONTROL INTERFACE UNIT AND GROUND PROXIMITY WARNING SYSTEM, TESTED OK.
